Myhill J. and Shepherdson J. C.. Effective operations on partial recursive functions. Zeitschrift für mathematische Logik und Grundlagen der Mathetnatik, vol. 1 , pp. 310–317 [Book Review]

Journal of Symbolic Logic 22 (3):303 (1957)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2963619
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 39,607
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Effective Operations on Partial Recursive Functions.J. Myhill & J. C. Shepherdson - 1955 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 1 (4):310-317.
Effective Operations on Partial Recursive Functions.J. Myhill & J. C. Shepherdson - 1955 - Mathematical Logic Quarterly 1 (4):310-317.
Topological Size of Sets of Partial Recursive Functions.Cristian Calude - 1982 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 28 (27-32):455-462.
The Independence of Control Structures in Programmable Numberings of the Partial Recursive Functions.Gregory A. Riccardi - 1982 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 28 (20-21):285-296.
A Note on Conjectures of Calude About the Topological Size of Sets of Partial Recursive Functions.Gisela Schäfer - 1985 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 31 (14-18):279-280.
Effective Extensions of Linear Forms on a Recursive Vector Space Over a Recursive Field.R. G. Downey & Iraj Kalantari - 1985 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 31 (13):193-200.
Note on the 3-Recursive Functions.Paul Axt - 1961 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 7 (7-10):97-98.
N-Ary Almost Recursive Functions.John W. Berry - 1974 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 20 (34-36):551-559.
A Hierarchy of Primitive Recursive Functions.J. P. Cleave - 1963 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 9 (22):331-346.
Hierarchies of Primitive Recursive Functions.Charles Parsons - 1968 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 14 (21-24):357-376.
Effective Extensions of Partial Orders.Dev Kumar Roy - 1990 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 36 (3):233-236.

Analytics

Added to PP index
2016-06-30

Total views
14 ( #518,137 of 2,325,381 )

Recent downloads (6 months)
5 ( #337,469 of 2,325,381 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature